# SDR 2002FA0000067

- Difficulty date: October 22, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 0292808700
- Part serial: 38DG
- Condition: Cracked
- Location: Engine
- Part time: 958 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE EXHAUST IS CRACKED.  INSTALLED SERVICEABLE EXHAUST STACK.  (M)
